# SDR AALA20041111

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Display
- Condition: Inoperative
- Location: Turn And Bank
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR-MIA, LIGHT SMOKE WITH ELECTRIC BURNING SMELL AT CRUISE.  EMERGENCY FIRE SMOKE CHECK LIST COMPLETED.  SMOKE ABATED UNTIL LANDING.  SMOKE REAPPEARED IN COCKPIT AREA.  FOUND NUMBER ONE NAVIGATION DISPLAY BURNED.  REPLACED NUMBER ONE NAVIGATION DISPLAY MODE SELECT PANEL SYMBOL GENERATOR CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
